Nappo, G.; Orlandi, E.
Limit laws for a coagulation model of interacting random particles
Annales de l'I.H.P. Probabilités et statistiques, Tome 24 (1988) no. 3 , p. 319-344
Zbl 0655.60106 | MR 971097
URL stable : http://www.numdam.org/item?id=AIHPB_1988__24_3_319_0

Bibliographie

[1] R.A. Adams, Sobolev Spaces, Academic Press, 1975. MR 450957 | Zbl 0314.46030

[2] D.J. Aldous, I.A. Ibragimov and J. Jacod, École d'Été de Probabilités de Saint-Flour XIII, 1983, Lectures Notes, No. 1117, Springer Verlag, 1985.

[3] W. Brown and K. Hepp, The Vlasov Dynamics and its Fluctuations in the Limit of Interacting Classical Particles, Comm. Math. Phys., Vol. 56, 1977, pp. 101-117. MR 475547 | Zbl 1155.81383

[4] P. Calderoni and M. Pulvirenti, Propagation of Chaos for Burgers' Equation, Ann. Inst. Henri Poincaré, sect. A, Phys. theor., Vol. XXXIX, No. 1, 1983, pp. 85-97. Numdam | MR 715133 | Zbl 0526.60057

[5] D. Dawson, Critical Dynamics and Fluctuations for a Mean Field Model of Cooperative Behaviour, J. of Soc. Physic., Vol. 31, No. 1, 1983, pp. 29-85. MR 711469

[6] R.L. Dobrushin, Vlasov Equations, Fund. Anal. and Applied, 1979, pp. 13-115. MR 541637 | Zbl 0422.35068

[7] S.N. Ethier and T.G. Kurtz, Markov Processes: Characterization and Convergence (to appear). MR 838085

[8] R.A. Holley and D.W. Stroock, Generalized Orstein-Uhlenbeck Processes and Infinite Particle branching Brownian Motions, Publ. Res. Inst. Math. Sc. Kyoto, Vol. 14, 1979, pp. 741-788. MR 527199 | Zbl 0412.60065

[9] A. Joffe and M. Metivier, Weak Convergence of Sequences of Semimartingales with Applications to Multiple Branching Processes, Univ. de Montréal, rapport interne, 1982.

[10] M. Kac, Foundations of Kinetic Theory, Proceedings of 3rd Berkley Simposium on Math. Stat. and Prob., Vol. 3, 1956, pp. 171-179. MR 84985 | Zbl 0072.42802

[11] M. Kac, Some Probabilistic Aspects of the Boltzmann Equation, Acta Phys. Austrica, suppl. X, Springer Verlag, 1973, pp. 379-400.

[12] R. Lang and N.X. Xanh, Smoluchovski's Theory of Coagulations in Colloids Holds Rigorously in the Boltzmann-Grad Limit, Z. W. V.G., Vol. 54, 1980, pp. 227-280. MR 602510 | Zbl 0449.60074

[13] C. Leonard, Thèse 3e Cycle, Univ. Paris-XI, 1984.

[14] H.P. Mckean, Propagation of Chaos for a Class of Non Linear Parabolic Equations, Lecture series in Diff. Eq. Catholic Univ., 1967, pp. 41-57. MR 233437

[15] H.P. Mckean, A Class of Markov Processes Associated with Non Linear Parabolic Equations, Proc. Nat. Acad. Sci., Vol. 56, 1966, pp. 1907-1911. MR 221595 | Zbl 0149.13501

[16] M. Metivier, Convergence faible et principe d'invariance pour des martingales à valeurs dans des espaces de Sobolev, Ann. Inst. H. Poincaré, Prob. et Stat., Vol. 20, No. 4, 1984, pp. 329-348. Numdam | MR 771893 | Zbl 0549.60041

[17] M. Metivier, Quelques problèmes liés aux systèmes infinis de particules et leurs limites, Centre Math. Appl., École Polytechnique, 91128 Palaiseau Cedex, 1984.

[18] I. Mitoma, Tightness of Probabilities on C([0, 1]; S') and D([0, 1]; S'), Ann. Prob., Vol. 11, 1983, pp. 989-999. MR 714961 | Zbl 0527.60004

[19] K. Oelschläger, A Martingale Approach to the Law of Large Numbers for Weakly Interacting Stochastic Processes, Ann. Prob., Vol. 12, 1984, pp. 458-479. MR 735849 | Zbl 0544.60097

[20] K. Oelschläger, A Law of Large Numbers for Moderately Interacting Diffusion Processes, Z.W.v.G., Vol. 69, 1985, pp. 279-322. MR 779460 | Zbl 0549.60071

[21] A.S. Sznitman, Non Linear Reflecting Diffusion Process and the Propagation of Chaos and Fluctuations Associated, J. Funct. Anal., Vol. 56, 1984, pp. 311-336. Zbl 0547.60080

[22] A.S. Sznitman, Équations de type Boltzmann spatialement homogènes, Z.W.v.G., Vol. 66, 1984, pp. 559-592. MR 753814 | Zbl 0553.60069

[23] A.S. Sznitman, Propagation of Chaos for a System of Annihilating Brownian Spheres, Comm. Pure Appl. Math., Vol. 40, 1987, pp. 663-690 MR 910949 | Zbl 0669.60094